# SDR 04FDEA001016

- Difficulty date: April 21, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: FXMACH0193
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CARGO TRACK HAS GOUGED SCALLOPS AT FS 755 - 765 LBL 63.  REMOVED AND REPLACED CARGO TRACK SECTION AT FS 755 - 765 LBL 63, IAW SRM 51-30-2 AT MAE.
